ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Browse by Author

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 9.

Journal Article

Sain, Debmalya and Paul, Kallol and Bhunia, Pintu and Bag, Santanu (2019) On the numerical index of polyhedral Banach spaces. In: LINEAR ALGEBRA AND ITS APPLICATIONS, 577 . pp. 121-133.

Sain, Debmalya and Paul, Kallol and Mandal, Kalidas (2019) ON TWO EXTREMUM PROBLEMS RELATED TO THE NORM OF A BOUNDED LINEAR OPERATOR. In: OPERATORS AND MATRICES, 13 (2). pp. 421-432.

Sain, Debmalya (2019) SMOOTH POINTS IN OPERATOR SPACES AND SOME BISHOP-PHELPS-BOLLOBAS TYPE THEOREMS IN BANACH SPACES. In: OPERATORS AND MATRICES, 13 (2). pp. 433-445.

Sain, Debmalya (2019) ON EXTREME CONTRACTIONS AND THE NORM ATTAINMENT SET OF A BOUNDED LINEAR OPERATOR. In: ANNALS OF FUNCTIONAL ANALYSIS, 10 (1). pp. 135-143.

Mal, Arpita and Sain, Debmalya and Paul, Kallol (2019) ON SOME GEOMETRIC PROPERTIES OF OPERATOR SPACES. In: BANACH JOURNAL OF MATHEMATICAL ANALYSIS, 13 (1). pp. 174-191.

Sain, Debmalya and Paul, Kallol and Mal, Arpita (2018) A COMPLETE CHARACTERIZATION OF BIRKHOFF-JAMES ORTHOGONALITY IN INFINITE DIMENSIONAL NORMED SPACE. In: JOURNAL OF OPERATOR THEORY, 80 (2). pp. 399-413.

Paul, Kallol and Sain, Debmalya and Mal, Arpita (2018) Approximate Birkhoff-James orthogonality in the space of bounded linear operators. In: LINEAR ALGEBRA AND ITS APPLICATIONS, 537 . pp. 348-357.

Paul, Kallol and Sain, Debmalya and Mal, Arpita (2018) Approximate Birkhoff-James orthogonality in the space of bounded linear operators. In: LINEAR ALGEBRA AND ITS APPLICATIONS, 537 . pp. 348-357.

Sain, Debmalya (2017) On the norm attainment set of a bounded linear operator. In: JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 457 (1). pp. 67-76.

This list was generated on Sun Sep 15 18:27:34 2019 IST.